MathSciNet Relay Station
MathSciNet bibliographic data
MR2817404 37G40 (34C23 34C37 37C29)
Homburg, Ale Jan; Jukes, Alice C.; Knobloch, Jürgen; Lamb, Jeroen S. W. Bifurcation from codimension one relative homoclinic cycles. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5663–5701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement